Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Problems 66-16, On Certain Systems Matrices

A. A. Mullin
SIAM Review
Vol. 8, No. 4 (Oct., 1966), p. 525
Stable URL: http://www.jstor.org/stable/2027340
Page Count: 1

You can always find the topics here!

Topics: Mathematical problems
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
525
    525